I just recently went on Effexor ER 2 weeks ago. I started off at 150mg, but after 1 week they bumped it up to a total of 225 mg. I am not sure if it is working or not, How long does it take until I see results? They also put me on a mood enhancer 2xs a day at 25 mg. It is called lamotrigine and I also take well-brutrin at 150 mg 1x a day. I am going to start seeing a consulor this coming up week. I feel like I am loosing my mind, and I think about dying. I do not know what to do, any help will be helpful. Everybody asks me what is wrong, but I do not even know. I lost my dad 7 years ago and I lost my job 3 months ago, and my daughter is stress about school, and my husband might not have a job after this year of school, the school might close, So, I am not sure if it is one of these things or something else. Please help. I also feel like I am the only one out there that is going through this. I am not a pataint person. I am not sure if i am on the right meds or if they need to adjust them.I I had some panic attacks about 20 years ago when I went through my divorce and I feel that this is different this time. I fear about me doing something stupid, and I do not want to die.
You have not only had a lot of changes and unknowns enter your life but you are on a cocktail of meds. Sometimes a combo of meds started at the same time can make you feel like you are loosing it. You can become more depressed with an increase in anxiety.
It does not sound good, that you have a fear about doing something stupid. I would tell your doc about how your are feeling. You may also want a consultation with a Psych doc. . You are not the only one that has gone through this. Those of us who have know the warning signs that something is not right. Seek help as soon as you can.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2014 • 1 answer
Posted 15 Aug 2015 • 1 answer
Posted 19 Sep 2015 • 6 answers
Effexor XR - Have any of you had trouble with headaches on effexor rx , I have been on it for a year
Posted 21 Dec 2015 • 1 answer
Posted 29 Jun 2016 • 2 answers